# SDR SCNA96265

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING WAS FOUND INOP AT ROWS 9 THROUGH 16.  REMOVED AND REPLACED BATTERY (P/N 5776-1) AND POWER SUPPLY (P/N 5822-14) AND REPLACED EMERGENCY LIGHT TRACK LEAD ASSEMBLY, OPS CHECKED NORMAL.
